MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC MAMMOMARK; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS, INC MAMMOMARK; BIOPSY SITE IDENTIFIER
Model Number MAM3008
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mammomark biopsy site identifier is intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.The device is not available for analysis, which precludes a full investigation and analysis of the root cause.Our mammotome vacuum assisted biopsy probes contain extremely sharp edges along the aperture opening to effectively excise tissue.Removing the marker delivery system separately from the probe aperture once the spring is exposed creates the possibility of it catching on one of these edges.As a mitigation step to address this risk, we provide instructions within the instructions for use: directions: remove the delivery system and mammotome probe together as a single unit from the site, properly dispose and obtain images to confirm marker placement.
 
Event or Problem Description
Devicor medical products, inc.Received a report by sales representative of a mam3008 tip shear during a procedure.Tip of deployment device cut off in patient.This has been documented in our system as record #(b)(4).

Brand Name
MAMMOMARK
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key9679771
Report Number3008492462-2020-00002
Device Sequence Number11472440
Product Code NEU
UDI-Device Identifier00841911101659
UDI-Public(01)00841911101659(17)201219(10)F11924449D
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2020
Device Model NumberMAM3008
Device Catalogue NumberMAM3008
Device Lot NumberF11924449D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2020
Initial Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;